# SDR 97ZZZX1063

- Difficulty date: February 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4635L
- Make and model: Cessna 152
- Aircraft serial: 15284201
- Engine: Lyc O235L2C
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 05K21103
- Condition: Deteriorated
- Location: Exhaust Valves
- Part time: 50 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSTALLED 4 NEW CYLINDERS ON OVERHAULED ENGINE.  COMPRESSION LOSS STARTED AT ABOUT 300 HOURS THROUGH RINGS AND EXHAUST VALVE SEAT.  PULLED CYLINDERS, FOUND BADLY HEATED EXHAUST STEM AND EXHAUST SEAT.  EXHAUST VALVES ERODED AND BADLY PITTED.  INSTALLED ADDITIONAL 4 NEW CYLINDERS ON 1-20-97 APPRXOIMATELY ONE MONTH AND 50 HOURS AND SAME PROBLEM.  OIL TEMP OK AND BAFFLES INSTALLED.  SUBMITTER STATED EXHAUST VALVE FAILURE IMMINENT.
